# SDR AALA202403056625

- Difficulty date: March 2, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 73,461 hours, 28,293 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 40,229 hours, 18,595 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G06
- Part serial: 697912
- Condition: Stalled
- Location: Zone 400
- Part time: 40,229 hours, 18,595 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: SUSPECTED COMPRESSOR STALL ON ENGINE #2. SHORTLY AFTER TAKEOFF WE FELT AND HEARD 3 SUCCESSIVE BOOMS. FIRST OFFICER NOTICED A SLIGHT DECREASE IN N1. IT WAS A TOGA TAKEOFF, APU BLEED ON. ALL PARAMETERS WERE NORMAL AT CLIMB POWER, NO ECAMS RECEIVED. CALLED MOC INFLIGHT,NO ABNORMALITIES NOTED. DURING A REVIEW OF THE DFDR DATA IT WAS NOTED THAT THERE WAS A 3 SECOND UNCOMMANDED ROLL BACK OF N1 ON THE #2 ENGINE. IT WAS ALSO NOTED THAT THE EGT HAD EXCEEDED 970  AND MAINTENANCE ACCOMPLISHED A BORESCOPE OF THE HPT1 AND LPT1. MAINTENANCE FOUND DAMAGE TO THE LPT BLADES THAT WAS WITHIN LIMITS BUT LIMITED TO 10 FH OR 5 FC BEFORE REPLACING THE ENGINE. MAINTENANCE REPLACED THE #2 ENGINE PER TASK CARD 26L40071001.
